Illinois Journal of Mathematics

Probability distributions on locally compact abelian groups

K. R. Parthasarathy, R. Ranga Rao, and S. R. S. Varadhan

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 7, Issue 2 (1963), 337-369.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255644642

Mathematical Reviews number (MathSciNet)
MR0190968

Zentralblatt MATH identifier
0129.10902

Subjects
Primary: 60.08

Citation

Parthasarathy, K. R.; Ranga Rao, R.; Varadhan, S. R. S. Probability distributions on locally compact abelian groups. Illinois J. Math. 7 (1963), no. 2, 337--369. https://projecteuclid.org/euclid.ijm/1255644642.


Export citation